English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/33334
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Bounds on a light scalar in two-Higgs-doublet models

AuthorsPich, Antonio ; Prades, Joaquim ; Yepes, Pablo
Issue Date14-Dec-1992
CitationNuclear Physics B 388(1): 31-52 (1992)
AbstractLEP data and limits on η′, η and π decays are used to set stringent limits on a possible light scalar Higgs in the framework of general two-Higgs-doublet models.
Description22 páginas, 4 figuras.
Publisher version (URL)http://dx.doi.org/10.1016/0550-3213(92)90544-L
Appears in Collections:(IFIC) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.